Neena Gupta
Neena Gupta
Associate Professor
Verified email at isical.ac.in
Title
Cited by
Cited by
Year
On the cancellation problem for the affine s pace in characteristic p
N Gupta
Inventiones mathematicae 195 (1), 279-288, 2014
572014
On Zariski's cancellation problem in positive characteristic
N Gupta
Advances in Mathematics 264, 296-307, 2014
332014
On the family of affine threefolds x (m) y= F (x, z, t)
N Gupta
COMPOSITIO MATHEMATICA 150 (6), 979-998, 2014
152014
A survey on Zariski cancellation problem
N Gupta
Indian Journal of Pure and Applied Mathematics 46 (6), 865-877, 2015
122015
The epimorphism theorem and its generalizations
AK Dutta, N Gupta
Journal of Algebra and its Applications 14 (09), 1540010, 2015
72015
The structure of a Laurent polynomial fibration in n variables
SM Bhatwadekar, N Gupta
Journal of Algebra 353 (1), 142-157, 2012
72012
A note on the cancellation property of k [X, Y]
SM Bhatwadekar, N Gupta
Journal of Algebra and Its Applications 14 (09), 1540007, 2015
62015
Some 𝐾-theoretic properties of the kernel of a locally nilpotent derivation on 𝑘 [𝑋₁,…, 𝑋₄]
S Bhatwadekar, N Gupta, S Lokhande
Transactions of the American Mathematical Society 369 (1), 341-363, 2017
52017
On locally quasi A∗ algebras in codimension-one over a Noetherian normal domain
SM Bhatwadekar, N Gupta
Journal of Pure and Applied Algebra 215 (9), 2242-2256, 2011
52011
On double Danielewski surfaces and the cancellation problem
N Gupta, S Sen
Journal of Algebra 533, 25-43, 2019
32019
Some patching results on algebras over two-dimensional factorial domains
AK Dutta, N Gupta, N Onoda
Journal of Pure and Applied Algebra 216 (7), 1667-1679, 2012
32012
On the non-injectivity of the Vaserstein symbol in dimension three
DR Rao, N Gupta
Journal of Algebra 399, 378-388, 2014
22014
Duals and Matrix Classes Involving CesÓro Type Classes of Sequences of Fuzzy Numbers
H Dutta, J Gogoi
Advances in Fuzzy Systems 2018, 2018
12018
On -stably isomorphic four-dimensional affine domains
T Asanuma, N Gupta
Journal of Commutative Algebra 10 (2), 153-162, 2018
12018
A note on separable A2 and A3-forms
AK Dutta, N Gupta, A Lahiri
preprint, 0
1
Locally nilpotent derivations of double Danielewski surfaces
N Gupta, S Sen
Journal of Pure and Applied Algebra 224 (4), 106208, 2020
2020
A Survey on the Non-injectivity of the Vaserstein Symbol in Dimension Three
N Gupta, DR Rao, S Kolte
Leavitt Path Algebras and Classical K-Theory, 193-202, 2020
2020
Some results on retracts of polynomial rings
S Chakraborty, N Dasgupta, AK Dutta, N Gupta
arXiv preprint arXiv:1910.11023, 2019
2019
Nice derivations over principal ideal domains
N Dasgupta, N Gupta
Journal of Pure and Applied Algebra 222 (12), 4161-4172, 2018
2018
An algebraic characterization of the affine three space
N Dasgupta, N Gupta
arXiv preprint arXiv:1709.00169, 2017
2017
The system can't perform the operation now. Try again later.
Articles 1–20